# SDR AALA20160821002

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 84,582 hours, 46,076 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Missing
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATOR UNSAFE (RED) WITH GEAR HANDLE IN THE UP POSITION. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED. FOUND LOWER FAIRING FORWARD OF RIGHT HAND GEAR DOOR LOWER AFT LINK BOLT MISSING. INSTALLED NEW BOLT IAW AMM 53-52-00. PSEU AUTOMATIC SYSTEM TEST GOOD PER AMM 32-60-04.
